# SDR SWAA2024041762439

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 L24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA. 947.5 AT L-24 HAS EVIDENCE OF CORROSION<[01] REMOVED LAV. MOUNT TO F.O.M IAW SRM 51-40-02.;[02] REMOVED LAV. MOUNT TO F.O.M IAW SRM 51-40-02. AFTER REMOVAL OF LAV MOUNT CORROSION CONFIRMED FOUND ON FLOOR BEAM UPPER CAP.;[03] REMOVED CORROSIONS ON FLOR BEAM STA. 947 AT LBL 24; MAT. REMOVED DEPTH IS 0.041; REMAINING THICKNESS IS 0.139; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-1A-1.;[04] REMOVED INTERCOSTAL AT LBL 50 BETWEEN STA 927 AND 947 PER SRM 51-40-02.;[05] REMOVED INTERCOSTAL AT LBL 50 BETWEEN STA 947 AND 967 PER SRM 51-40-02.;[06] REMOVED INTERCOSTAL AT LBL 25 FROM IN BETWEEN FLOOR BEAMS 947 AND 967 PER SRM 51-40-02;[07] REMOVED FLOOR SUPPORT AT STA 950 BETWEEN LBL 26 AND LBL 50 PER SRM 51-40-02;[08] REMOVED INTERCOSTAL AT LBL 16 FROM BETWEEN FLOOR BEAMS 947 AND 967 PER SRM 51-40-02.;[09] REMOVED FLOOR SUPPORT STA 927 TO 947; LBL 16 AND INTERCOSTAL STA 927 TO 947; LBL 25 PER SRM 51-40-02.;[10] REINSTALLED LAV. MOUNT AT LBL 24 IAW SRM 51-40-02.;[11] REPAIRED FLOOR BEAM STA. 947.5 AT LBL 24 IAW EA24-153-00664. LINE#2804 BARCODE: TTG8Q00S5KFB;[12] C/W INSPECTION;[13] REPAIRED FLOOR BEAM STA. 947.5 AT LBL 24 IAW EA24-153-00664; REFER TO EA FOR WORK PERFORMED.
